Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Solving differential-algebraic equations by Taylor series (I): Computing Taylor coefficients

Nedialkov, N. S. and Pryce, John D. 2005. Solving differential-algebraic equations by Taylor series (I): Computing Taylor coefficients. BIT Numerical Mathematics 45 (3) , pp. 561-591. 10.1007/s10543-005-0019-y

Full text not available from this repository.

Abstract

This paper is one of a series underpinning the authors’ DAETS code for solving DAE initial value problems by Taylor series expansion. First, building on the second author’s structural analysis of DAEs (BIT, 41 (2001), pp. 364–394), it describes and justifies the method used in DAETS to compute Taylor coefficients (TCs) using automatic differentiation. The DAE may be fully implicit, nonlinear, and contain derivatives of order higher than one. Algorithmic details are given. Second, it proves that either the method succeeds in the sense of computing TCs of the local solution, or one of a number of detectable error conditions occurs.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Mathematics
Subjects: Q Science > QA Mathematics
Uncontrolled Keywords: differential-algebraic equations (DAEs); structural analysis; Taylor series; automatic differentiation
Publisher: Springer Verlag
ISSN: 0006-3835
Last Modified: 04 Jun 2017 04:28
URI: http://orca.cf.ac.uk/id/eprint/39682

Citation Data

Cited 63 times in Google Scholar. View in Google Scholar

Cited 47 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item